Couldn't find what you looking for?

TRY OUR SEARCH!

My doctor had me start staying on the patch (instead of skipping the 4th week) because my cramps were so bad. I'd been on Depo Provera for 8 years- with no periods- But, we want to have a baby next year- so I'm trying this for a year.
This week I've had strong, very painful cramps for 3 1/2 days- but no period. Anyone experienced this? I didn't think would be part of it.

Loading...

Congratulations on deciding to have a baby!
According to the time you’ve been on Depo Provera, I’m curious to know if you had ever felt such cramps sometimes before?
The side effects are not serious but you should know that if you stop using Depo Provera, you would feel the side effects for the next three months and your period will return after 3-10 months.
The side effects caused by the patch are similar to the ones caused by birth control pills, such as breast tenderness, nausea, after sex drive, spotting etc. Also some other side effects may occur, menstruation cramps and abdominal pain as well.
When you decide to stop using Depo Provera, you should know that it will take you approximately one year to get pregnant.
Reply

Loading...